Journal article icon

Journal article

Evaluating the Expected Time to Population Extinction with Semi-Stochastic Models

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1080/08898480903034843

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MSD, Unassigned
Journal:
MATHEMATICAL POPULATION STUDIES
Volume:
16
Issue:
3
Pages:
199-220
Publication date:
2009
DOI:
ISSN:
0889-8480
URN:
uuid:613dc9bd-0eee-41d3-acfc-198d2b53d7c0
Source identifiers:
327270
Local pid:
pubs:327270

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP